Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Liver enlargement with decreased SGPT

Due to the jaundice in the younger stage,i have elivated liver enzymes for the last many years.around 2003,my SGPT & OT are 128 and its reduced to 60 & 26.Now my problem is my last ultrasound scan ,it is seen that span of liver has increased from 15 to 16.5 cms.earlier in 2007,2008,2009 scan it has shown as 15 cms.spllen,gall bladder etc are all shows normal.why its increased its span now? Prakash,Hubli
Asked On : Thu, 12 May 2011
Answers:  2 Views:  482
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
welcome to health care magic
u need not to worry every thing is fine
n if u find any symptom then u consult ur doctor
Answered: Thu, 12 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi prakash
1.5 cm is not big value as far as liver is consern.
so u need not to worry as ur test are not high.
it will not cause any harm in future.
if u have any sign or symptom only then u need to consult doctor
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor